# SDR FDEA201802120348

- Difficulty date: February 12, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 80,454 hours, 16,120 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB DOUBLER AT  XOS 667,  FOUND CRACKED.  THE DOUBLER WAS REMOVED IAW SRM 51-31-01-0G, AND FABRICATED A NEW DOUBLER  IAW DWG ARB3954, REVISION K, INSTALLED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
